MathSciNet Relay Station
MathSciNet bibliographic data
MR388259 53A35
Stachel, Hellmuth Quasielliptische Schiebflächen mit unendlich vielen Schiebnetzen. I, II. (German) Math. Nachr. 68 (1975), 239–254; ibid. 68 (1975), 255–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement